# SDR REXA2015110401048

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FLOOR SILL, FLOORBOARD LOWER MOUNT ANGLE, BETWEEN FS 310.00 - 349.00 HAS PITTING CORROSION.  R & R PAX DOOR FLOOR SILL, FLOORBOARD LOWER MOUNT ANGLE & HANDRAIL FITTINGS, PN SH6 70-31875-3S, SH670-31905-5 & SH670-31905-6 IAW SRM 31-42-16-001-001-A01 & 31-42-06-001-001-A01.
